# SDR HALA0600467

- Difficulty date: June 26, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 26140
- Aircraft time: 16,156 hours, 3,186 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - AFTER L ENG GEN ONLINE, R FMC FAIL MESSAGE W AMBER MAP ON R HSI, OTHER CDU FUNCTIONS NORMAL, CDU BLANK WHEN FMC SELECTED. ON SHUTDOWN OF L. ENG, FMC OPERATION NORMAL.  REMOVED CDU, FOUND COOLING VENTS 20 PERCENT OBSTRUCTED WITH LINT, CLEANED COOLING VENTS, REINSTALLED CDU, CDU FUNCTIONS NORMALLY.
